Keywords = Domination Number
Number of Articles: 5
1. Some results on the comaximal ideal graph of a commutative ring

Volume 5, Issue 4, December 2016, Pages 9-20

10.22108/toc.2016.15047

Hamid Reza Dorbidi; Raoufeh Manaviyat


2. A dynamic domination problem in trees

Volume 4, Issue 4, December 2015, Pages 15-31

10.22108/toc.2015.7590

William Klostermeyer; Christina Mynhardt


3. The geodetic domination number for the product of graphs

Volume 3, Issue 4, December 2014, Pages 19-30

10.22108/toc.2014.5750

S. Robinson Chellathurai; S. Padma Vijaya


4. Bounding the domination number of a tree in terms of its annihilation number

Volume 2, Issue 1, March 2013, Pages 9-16

10.22108/toc.2013.2652

Nasrin Dehgardai; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


5. Connected cototal domination number of a graph

Volume 1, Issue 2, June 2012, Pages 17-26

10.22108/toc.2012.820

B. Basavanagoud; Sunilkumar M Hosamani